# SDR P5CA9900248

- Difficulty date: March 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Forging
- Condition: Corroded
- Location: Bs 1416-1438
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 1 CORROSION FOUND MAIN DECK FS 1416 TO 1438, RT WINDOW FORGING FORWARD CORNER.  CORROSION REMOVED PER SRM 51-10-01, WITHIN SRM 56-20-01 LIMITS.  AREA TREATED PER SRM 51-10-02.
